# SDR SWIA201541455

- Difficulty date: September 26, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 30,519 hours, 22,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 319.70 FRAME BETWEEN STR 25L AND STR 26R.  REPLACEMENT OF FS319.70 FRAME BETWEEN STR 25L AND STR 26R IAW SRM.
